Rated 4.9/5 based on 9 votes

Top
10
Doctor insights on: Causes Of Red Rash On Left Side Stomach

Share
1

1
Hi, I have developed itchy red bumps nd rashes between my left side of stomach nd waist !

Hi, I have developed itchy red bumps nd rashes between my left side of stomach nd waist !

Rash: Itchy red bumps could be anything- contact dermatitis , eczema, insect bites . Make sure it is not vesicular in nature (because you will need to see your doctor) and to take photos. Take some antihistamine. Apply steroid cream for the itch.Beware of impetigo , this will need to be treated with antibiotics ...Read more

Get help from a doctor now ›
Dr. Aaron Milstone
Board Certified
21 years in practice
1M people helped
Get help from a real doctor now
Continue
Dr. Cornelia Franz
1,061 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
What could be the cause of this rash on my stomach, sides, and breasts it's red, raised, and very itchy I just got over a virus could that cause it?

What could be the cause of this rash on my stomach, sides, and breasts it's red, raised, and very itchy I just got over a virus could that cause it?

Examination: Without seeing this it is impossible to know. If you were on antibiotics or other medications it may be a systemic allergic reaction. Could also be a contact dermatitis due to detergent in clothing, etc. the other possibility is that this is part of a tick-borne infection, although those are seldom itchy. Have this looked at by a professional. Good luck. ...Read more

Get help from a doctor now ›
Dr. Aaron Milstone
Board Certified
21 years in practice
1M people helped
Get help from a real doctor now
Continue
Dr. Aaron Milstone
Board Certified
21 years in practice
1M people helped
Get help from a specialist now
Continue
5

5
Can B12 deficiency cause upset stomach, red rashes or spots on the back of my palm, sore nd tingling tongue with occasional blood in saliva nd weakness?

Can B12 deficiency cause upset stomach, red rashes or spots on the back of my palm, sore nd tingling tongue with occasional blood in saliva nd weakness?

Yes: A deficiency of vitamin B12 can lead to vitamin B12 deficiency anemia.It may causes symptoms such as: weakness, tiredness or light-headedness , rapid heartbeat and breathing, pale skin, sore tongue, easy bruising or bleeding, including bleeding gums, stomach upset and weight loss. You should see a physician and start supplements. ...Read more

Get help from a doctor now ›
7

7
Rashes hi, i often have rashes on back, side, abdomen and sometimes face. Those rashes on the body are followed by marks that looks like a scratch with a nail and those on a face are just red and a bit swallowed spots. Rashes are very occasional. One doct

You : You should visit your primary care provider or an allergist to have allergy skin or blood testing done. In the meantime try benadryl, if that works then you can be more confident that it is allergy related. Also consider new lotions, detergents or soaps that you may be using. Best of luck. ...Read more

Get help from a doctor now ›
8

8
I am 34. I have a red rash on the sides of my stomach and back. It is linear and itchy. It feels dry, but not bumpy. What is it?

I am 34. I have a red rash on the sides of my stomach and back.  It is linear and itchy.  It feels dry, but not bumpy.  What is it?

Stretch marks?: Aka striae= scarring on the skin with an off-color hue, caused by tearing of the skin, which over time may diminish, but will not disappear completely. Often associated with rapid growth/ weight changes. And may be influenced by hormonal changes associated with puberty, pregnancy, bodybuilding, hormone replacement therapy, cushing syndrome etc..I suggest consulting doc for eval. Good luck. ...Read more

Get help from a doctor now ›
10

10
I got a red rash in 3 patches on my chest and stomach after a colonoscopy. What could have caused it? Should i be worried?

I got a red rash in 3 patches on my chest and stomach after a colonoscopy. What could have caused it? Should i be worried?

Unlikely: If it was related to the colonoscopy, it is because of a drug reaction but allergies to the typical sedation medications used is uncommon. I would recommend following up with your primary care physician to get these areas evaluated if still present. They can make a more accurate diagnosis by getting your history and examining you. ...Read more

Get help from a doctor now ›
Dr. John Chiu
2,360 doctors shared insights

Skin Rash (Definition)

Skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Pulmonology
21 years in practice
1M people helped
Continue
70,000 doctors available
Find us on Facebook